My MSAA Community
3,445 members6,422 posts

Advice

Been a little of a week since I started the tecfidera have some flushing once but took aspirin for a few days before each dose. Now I’ve stopped the aspirin and no flushing. Started the stronger dose Tuesday. I seem to be getting some acid reflux/heartburn. The nurse says it’s normal. Has anyone else who had taking tecfidera and had heartburn on it. Any advice?

5 Replies
oldestnewest

Smartcloud1981, I wish I could give some advice to help out. Tecfidera was my 1st DMT. I don't last but two weeks. I am hypersensitive to medications. I had a lot of the side effects, and some that were unusual. Did you ask your doctor or check with Tecfidera/Biogen support to see what their sugestions may be?

1 like
Reply

Hi Smartcloud1981 how are you? 😊

Besides the heartburn. 😞

I don't know anything about tecfidera, as I'm on Copaxone.

But I'm sure someone here might have some advice.

😊 But it's Always a good idea to call your Neuro. 😊

J🌠

2 likes
Reply

I did fine on the low dose but was puking and dry heaving on the high dose. I wanted to go back to the low dose but wasn’t allowed. I was switched to another DMT after that. Hope things improve soon!

2 likes
Reply

call the company pharmacy they will tell you what to do

1 like
Reply

Smartcloud1981 I make sure to eat something before I take my Tecfidera to avoid stomach upset. If you are doing this, then I would call your doc for more info.

Jessie

1 like
Reply

You may also like...